| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 44 and 55 mg/dl.Customer's expected fasting blood glucose test result range is 80 - 89 mg/dl.Customer does use alcohol at times on her fingers prior to testing.Customer's fasting result at doctor's office a while ago was 89 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 08/13/2019 and open vial date is two weeks.The meter memory was reviewed for previous test result history (result of 104 mg/dl is daughter's test result and it was not known who the test result of 89 mg/dl belonged to): (b)(6).